# SDR DALA2015110406703

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING METALIZED COATING AT BOTH SKIN FACES OF RUDDER AND PAINT.  SH-CP-SM, CARD 7 ZONE 65. METALIZED COATING AT BOTH SKIN FACES OF RUDDER AND PAINT WAS REPAIRED IAW SRM 51-70-1A, PAR 23 AND 51-10-3B.  BALANCE CHECK WILL BE PERFORMED WITH CARD 39, ZONE 65. RII COMPLETED.
